# SDR CALA0100851

- Difficulty date: September 9, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- Aircraft time: 49,562 hours, 23,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4" CRACK IN FRAME TO LONGERON ATTACH WEB IN AFT ACCESSORY AREA AT FS 1430, R/H SIDE. THE CRACK WAS STOP DRILLED IAW SRM 53-01, FIGURE 2. A DOUBLER WAS INSTALLED IAW SRM 53-14-4, 51-10-4, 51-10-3, AND 51-30-2.
